Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 124, NWS Austin/San Antonio, TX

April 30, 2007Kinney County, Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 30, 2007, 2:59 AM CDT for Kinney County, Val Verde County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2007, 2:59 AM CDT (07:59 UTC)
Expired
Apr 30, 2007, 4:00 AM CDT
In force
61 min
Issued by
NWS Austin/San Antonio, TX
Area
Counties, with a storm outline in the text

Counties Kinney County, TX, Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 55 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 7:48 PM CDTTornado WatchSPC7 hr
Apr 30, 2:51 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 8.0 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2007-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1523 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2007-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1523 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1447 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 300800
SVREWX
TXC271-465-300900-
/O.NEW.KEWX.SV.W.0124.070430T0759Z-070430T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
259 AM CDT MON APR 30 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
  VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 400 AM CDT

* AT 254 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
  SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 28 MILES NORTH OF
  LAUGHLIN AFB TO LAUGHLIN AFB...OR ALONG A LINE EXTENDING FROM 10
  MILES SOUTH OF LOMA ALTA TO 8 MILES EAST OF DEL RIO...AND MOVING
  NORTHEAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL VAL VERDE COUNTY AT 310 AM CDT
  RURAL KINNEY COUNTY AT 310 AM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE 
TORNADOES.

LAT...LON 2984 10089 2991 10070 2971 10070 2962 10069
      2963 10020 2953 10022 2951 10023 2928 10081
      2984 10089

$$
2 follow-up statements
000 
WWUS54 KEWX 300822
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
321 AM CDT MON APR 30 2007

TXC465-300831-
/O.CAN.KEWX.SV.W.0124.000000T0000Z-070430T0900Z/
VAL VERDE TX-
321 AM CDT MON APR 30 2007

...THE SEVERE THUNDERSTORM WARNING FOR VAL VERDE COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT MONDAY
MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 2934 10071 2937 10070 2962 10069 2963 10021
      2952 10023 2932 10074

$$

TXC271-300900-
/O.CON.KEWX.SV.W.0124.000000T0000Z-070430T0900Z/
KINNEY TX-
321 AM CDT MON APR 30 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR KINNEY COUNTY...

AT 318 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM EDWARDS COUNTY TO KINNEY
COUNTY...OR ALONG A LINE EXTENDING FROM 9 MILES EAST OF LOMA ALTA TO
17 MILES NORTHWEST OF BRACKETTVILLE...MOVING NORTHEAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL KINNEY COUNTY AT 340 AM CDT

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THE PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT MONDAY
MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 2934 10071 2937 10070 2962 10069 2963 10021
      2952 10023 2932 10074

$$
000 
WWUS54 KEWX 300858
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
358 AM CDT MON APR 30 2007

TXC271-300908-
/O.EXP.KEWX.SV.W.0124.000000T0000Z-070430T0900Z/
KINNEY TX-
358 AM CDT MON APR 30 2007

...THE SEVERE THUNDERSTORM WARNING FOR KINNEY COUNTY EXPIRES AT 400
AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT MONDAY
MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 2934 10071 2937 10070 2962 10069 2963 10021
      2952 10023 2932 10074

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 12:29 AM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Apr 30, 12:29 AM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1229 AM CDT MON APR 30 2007

.AVIATION...
A MESOSCALE CONVECTIVE COMPLEX HAS DEVELOPED ACROSS NORTHERN
MEXICO AND NORTHWEST TEXAS THIS EVENING. THIS COMPLEX OF SHOWERS
AND THUNDERSTORMS WILL MOVE EAST ACROSS SOUTH CENTRAL TEXAS AND
THE HILL COUNTRY OVERNIGHT. THE THUNDERSTORM COMPLEX WILL IMPACT
KDRT BY 06Z AND MOVE ACROSS THE I-35 TAF SITES AFTER 10Z. IFR/MVFR
CONDITIONS WILL OCCUR WITH THE PASSAGE OF THESE STORMS. PRIOR TO
THE ARRIVAL OF THE THUNDERSTORM ACTIVITY...MVFR CIGS WILL PREVAIL
AT THE I-35 TAF SITES DUE TO STRONG RETURN GULF FLOW IN ADVANCE OF
THE MCS. THERE WILL BE A LULL IN THE CONVECTION LATE MONDAY
MORNING. HOWEVER ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED
TO DEVELOP IN THE AFTERNOON AS THE UPPER LEVEL STORM SYSTEM MOVES
EAST ACROSS CENTRAL TEXAS.

PLEASE NOTE THE FAA AWOS AT KHYI HAS BEEN REPORTING SPURIOUS
CEILINGS OF 2 TO 3 HUNDRED FT. THE FAA HAS ISSUED AT NOTAM
STATING KHYI IS OTS. KHYI WILL HAVE A NIL TAF. HOPEFULLY REPAIRS
WILL BE MADE ON MONDAY.

&&

.PREV DISCUSSION... /ISSUED 759 PM CDT SUN APR 29 2007/

UPDATE...
HAVE UPDATED THE FORECASTS TO INCLUDE TORNADO WATCH 200 FOR
WESTERN AREAS OF SOUTH CENTRAL TEXAS. CONVECTIVE PARAMETERS
SUGGEST AN MCS WILL ORGANIZE AS THUNDERSTORMS COME OFF THE SIERRA
MADRE THEN CROSS THE RIO GRANDE AND MOVE INTO SOUTH CENTRAL TEXAS.
HAVE ALSO ADDED MENTION OF SEVERE AND LOCALLY HEAVY RAINFALL FOR
AREAS AROUND THE I-35 CORRIDOR FOR LATER TONIGHT SHOULD MCS HOLD
TOGETHER. HAVE ADDED MENTION OF SEVERE TO THE ALREADY MENTIONED
LOCALLY HEAVY RAINFALL FOR MONDAY AND MONDAY NIGHT AS UPPER LOW
MOVES THROUGH. FLASH FLOOD WATCH MAY HAVE TO BE EXTENDED INTO
THOSE PERIODS AS WELL AS EXTENDED FURTHER EAST. FINALLY, HAVE
LOWERED POPS FOR THIS EVENING IN THE EAST. OTHERWISE, ONGOING
FORECAST GENERALLY ON TRACK WITH ONLY OTHER CHANGES TO THE
SENSIBLE WEATHER GRIDS FOR TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              67  79  65  81  68 /  60  60  60  50  30
AUSTIN BERGSTROM INTL AIRPORT  66  79  65  82  66 /  60  60  60  50  30
DEL RIO INTL AIRPORT           64  79  68  89  69 /  90  60  40  20  10
SAN ANTONIO INTL AIRPORT       67  79  67  83  67 /  60  60  60  50  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES:
DIMMIT...EDWARDS...KINNEY...MAVERICK...REAL...UVALDE...VAL VERDE...
ZAVALA.

&&

05/13
Hazardous weather outlook, Apr 29, 8:15 PM CDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
815 PM CDT SUN APR 29 2007

TXZ171>173-188>194-205>209-220>225-301100-
LLANO-BURNET-WILLIAMSON-GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-
BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-
WILSON-KARNES-GONZALES-DE WITT-LAVACA-
815 PM CDT SUN APR 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
TEXAS.

.DAY ONE...TONIGHT...
AN UPPER LEVEL LOW PRESSURE SYSTEM WEST OF THE BIG BEND WILL
DRIFT SLOWLY EASTWARD THROUGH THE NEXT TWO DAYS. THE SYSTEM WILL
PRODUCED SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING BECOMING
MORE NUMEROUS OVERNIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS ON
MONDAY...DECREASING SLIGHTLY IN COVERAGE BY TUESDAY. THERE WILL BE
A CHANCE FOR ISOLATED SEVERE STORMS BOTH DAYS ALONG WITH A THREAT
OF FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ183>185-202-203-217-218-228-301100-
VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT-
815 PM CDT SUN APR 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
TEXAS.

.DAY ONE...TONIGHT...
...FLASH FLOOD WATCH IN EFFECT FROM 7 PM THIS EVENING THROUGH
MONDAY MORNING...

AN UPPER LEVEL LOW PRESSURE SYSTEM WEST OF THE BIG BEND WILL
DRIFT SLOWLY EASTWARD THROUGH THE NEXT TWO DAYS. THE SYSTEM WILL
PRODUCED SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING BECOMING
MORE NUMEROUS OVERNIGHT. SOME OF THE STORMS TONIGHT WILL BE SEVERE
AND WILL ALSO PRODUCE HEAVY RAINFALL AND POSSIBLE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS ON
MONDAY...DECREASING SLIGHTLY IN COVERAGE BY TUESDAY. THERE WILL BE
A CHANCE FOR ISOLATED SEVERE STORMS BOTH DAYS ALONG WITH A THREAT
OF FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.

TXZ186-187-204-219-301100-
KERR-BANDERA-MEDINA-FRIO-
815 PM CDT SUN APR 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
TEXAS.

.DAY ONE...TONIGHT...
AN UPPER LEVEL LOW PRESSURE SYSTEM WEST OF THE BIG BEND WILL
DRIFT SLOWLY EASTWARD THROUGH THE NEXT TWO DAYS. THE SYSTEM WILL
PRODUCED SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING BECOMING
MORE NUMEROUS OVERNIGHT. SOME OF THE STORMS TONIGHT WILL BE SEVERE
AND WILL ALSO PRODUCE HEAVY RAINFALL AND POSSIBLE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS ON
MONDAY...DECREASING SLIGHTLY IN COVERAGE BY TUESDAY. THERE WILL BE
A CHANCE FOR ISOLATED SEVERE STORMS BOTH DAYS ALONG WITH A THREAT
OF FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.

In the hours before

Special weather statement, Apr 29, 9:50 PM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
950 PM CDT SUN APR 29 2007

TXZ183-202-217-300400-
VAL VERDE-KINNEY-MAVERICK-
INCLUDING THE CITIES OF...DEL RIO...BRACKETTVILLE...EAGLE PASS
950 PM CDT SUN APR 29 2007

...A SEVERE THUNDERSTORM IN MEXICO CAPABLE OF PRODUCING A TORNADO
APPROACHING THE RIO GRANDE NEAR QUEMADO...

A SEVERE THUNDERSTORM LOCATED IN MEXICO ABOUT 25 MILES WEST OF
QUEMADO WAS MOVING GENERALLY EASTWARD AT ABOUT 20 MPH. THIS STORM
CONTAINS VERY LARGE HAIL...POSSIBLE DAMAGING WINDS AND IS CAPABLE
OF PRODUCING A TORNADO. THIS STORM WILL LIKELY CROSS THE RIO
GRANDE NEAR OR JUST NORTH OF QUEMADO BETWEEN 1030 PM AND 11 PM.
PERSONS IN THE PATH OF THIS STORM SHOULD BE PREPARED TO TAKE
SHELTER WHEN A WARNING IS ISSUED FOR THIS STORM.
Local storm report, Apr 29, 11:28 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1128 PM CDT SUN APR 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     HAIL             QUEMADO                 28.95N 100.63W
04/29/2007  E0.88 INCH       MAVERICK           TX   LAW ENFORCEMENT

1058 PM     HAIL             3 SE QUEMADO            28.92N 100.60W
04/29/2007  E1.75 INCH       MAVERICK           TX   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL IN NORMANDY REPORTED BY SHERIFFS
            OFFICE

&&

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 10:02 PM CDTTornado WarningEWXMaverick58 min
Apr 29, 10:42 PM CDTTornado WarningEWXMaverick33 min
Apr 29, 11:14 PM CDTSevere Thunderstorm WarningEWXMaverick21 min
Apr 29, 11:43 PM CDTFlash Flood WarningEWXVal Verde4 hr
Apr 30, 1:55 AM CDTSevere Thunderstorm WarningEWXVal Verde65 min
Apr 30, 2:11 AM CDTSevere Thunderstorm WarningEWXEdwards64 min
Apr 30, 2:40 AM CDTFlash Flood WarningEWXEdwards4 hr
Apr 30, 3:40 AM CDTFlash Flood WarningEWXVal Verde4 hr
Apr 30, 4:16 AM CDTFlash Flood WarningEWXKinney3 hr
Apr 30, 6:44 AM CDTFlash Flood WarningEWXEdwards4 hr
Apr 30, 7:12 AM CDTFlash Flood WarningEWXKinney, Real, Uvalde3 hr
Apr 30, 7:43 AM CDTFlash Flood WarningEWXVal Verde2 hr
Apr 30, 8:19 AM CDTFlash Flood WarningEWXBandera3 hr
Apr 30, 8:59 AM CDTFlash Flood WarningEWXMedina2 hr
Apr 30, 9:34 AM CDTFlash Flood WarningEWXKerr56 min
Apr 30, 9:45 AM CDTFlash Flood WarningEWXBexar, Kendall2 hr
Apr 30, 10:27 AM CDTFlash Flood WarningEWXComal2 hr
Apr 30, 11:10 AM CDTSevere Thunderstorm WarningEWXBexar50 min
Apr 30, 11:24 AM CDTSevere Thunderstorm WarningEWXGuadalupe66 min
Apr 30, 11:31 AM CDTFlash Flood WarningEWXGuadalupe3 hr
Apr 30, 11:36 AM CDTFlash Flood WarningEWXBexar, Kendall99 min
Apr 30, 11:44 AM CDTSevere Thunderstorm WarningEWXWilson61 min
Apr 30, 12:23 PM CDTSevere Thunderstorm WarningEWXGuadalupe37 min
Apr 30, 12:27 PM CDTSevere Thunderstorm WarningEWXGonzales63 min
Apr 30, 12:31 PM CDTFlash Flood WarningEWXGonzales119 min
Apr 30, 12:42 PM CDTSevere Thunderstorm WarningEWXCaldwell63 min
Apr 30, 12:45 PM CDTFlash Flood WarningEWXWilson2 hr
Apr 30, 12:48 PM CDTFlash Flood WarningEWXCaldwell117 min
Apr 30, 1:14 PM CDTFlash Flood WarningEWXFayette, Lavaca30 days
Apr 30, 1:14 PM CDTFlash Flood WarningEWXFayette, Lavaca2 hr
Apr 30, 1:20 PM CDTSevere Thunderstorm WarningEWXGonzales25 min
Apr 30, 1:23 PM CDTFlash Flood WarningEWXBandera67 min
Apr 30, 1:24 PM CDTSevere Thunderstorm WarningEWXLavaca66 min
Apr 30, 1:26 PM CDTSevere Thunderstorm WarningEWXFayette79 min
Apr 30, 1:32 PM CDTFlash Flood WarningEWXKarnes118 min
Apr 30, 1:36 PM CDTFlash Flood WarningEWXKerr114 min
Apr 30, 1:45 PM CDTFlash Flood WarningEWXAtascosa2 hr
Apr 30, 1:55 PM CDTSevere Thunderstorm WarningEWXAtascosa18 min
Apr 30, 2:06 PM CDTSevere Thunderstorm WarningEWXKarnes54 min
Apr 30, 2:07 PM CDTFlash Flood WarningEWXKendall53 min
Apr 30, 2:22 PM CDTFlash Flood WarningEWXGonzales113 min
Apr 30, 2:28 PM CDTFlash Flood WarningEWXWilson77 min
Apr 30, 2:38 PM CDTSevere Thunderstorm WarningEWXKendall67 min
Apr 30, 2:43 PM CDTFlash Flood WarningEWXKendall62 min
Apr 30, 2:55 PM CDTFlash Flood WarningEWXDeWitt2 hr
Apr 30, 3:00 PM CDTFlash Flood WarningEWXFayette, Lavaca2 hr
Apr 30, 3:12 PM CDTFlash Flood WarningEWXKarnes2 hr
Apr 30, 3:19 PM CDTSevere Thunderstorm WarningEWXGonzales56 min
Apr 30, 3:37 PM CDTFlash Flood WarningEWXWilson113 min
Apr 30, 4:59 PM CDTFlash Flood WarningEWXDeWitt, Lavaca3 hr
Apr 30, 5:31 PM CDTFlash Flood WarningEWXKarnes2 hr
Apr 30, 6:30 PM CDTSevere Thunderstorm WarningEWXDeWitt45 min
Apr 30, 6:58 PM CDTSevere Thunderstorm WarningEWXLavaca47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.